# SDR 97ZZZM4

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47478
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DTW - FLT 927 - TAIL CONE WARNING LIGHT FLICKERED ON LANDING ROLL.  CHECKED SECURITY OF TAILCONE AND TAILCONE ATTACH HANDLES, ALL CHECKED NORMAL.  FOUND TAIL CONE MICROSWITCH TO BE OUT OF ADJUSTMENT, ADJUSTED MICROSWITCH AND ACCOMPLISHED TAIL CONE DROP CHECK, SYSTEM CHECKED IAW DC0 MM CHAPTER 53-50.  AIRCRAFT RETURNED TO SERVICE.  (M)
